# SDR AALA960097

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CRACK IN RADIUS OF LOWER RIB CHORD WING STATION 738.5 RIGHT WING (FWD CHORD) IN FUEL TANK.  STOP DRILLED BOTH ENDS OF CRACK, NDT CHECKED BOTH STOP DRILLS.  INSTALLED DOUBLER PER SRM 57-10-5 PAGE NR 4.  (M)
